IEEE - Institute of Electrical and Electronics Engineers, Inc. - Conditional edge-fault-tolerant Hamiltonian cycle embedding of star graphs

2007 International Conference on Parallel and Distributed Systems

Author(s): Sun-Yuan Hsieh ; Chang-De Wu ; Chao-Wen Huang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2007
Conference Location: Hsinchu, Taiwan
Conference Date: 5 December 2007
Volume: 2
Page(s): 1 - 8
ISBN (CD): 978-1-4244-1890-9
ISBN (Paper): 978-1-4244-1889-3
ISSN (Paper): 1521-9097
DOI: 10.1109/ICPADS.2007.4447776
Regular:

The star graph has been recognized as an attractive alternative to the hypercube. In this paper, we investigate the hamiltoncity of a n-dimensional star graph. We show that for any n-dimensional... View More

Advertisement